# SDR SWAA2025051956575

- Difficulty date: April 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP HAS DELAMINATION ON I/B UPPER SIDE<[01] REPAIRED DELAMINATION DAMAGE ON I/B UPPER SIDE OF LEFT WING O/B AFT FLAP IAW SRM 51-70-10-2R-4.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
